# SDR CA030729012

- Difficulty date: July 2, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Boeing 727-22
- Aircraft time: 73,828 hours
- Engine: Pwa JT8D7B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: BACC13AA3T556506
- Condition: Frayed
- Location: Thrust Control
- Component: Fcu
- Component part number: 7436025
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE STATION 870 AREA AT C-CHECK IT WAS FOUND THAT THE NR 3 ENGINE THRUST CABLE WAS FRAYED TO THE POINT OF 1 (ONE) STRAND REMAINING.  THE CAUSE WAS IMPROPER ROUTING OF THE CABLE.  THE CABLE WAS NOT ON THE PULLEY AND WAS CHAFING ON THE PULLEY BRACKET.  THE PULLEY/CABLE SECURING PIN WAS IN PLACE.  THIS AREA WAS LAST ACCESSED DURING THE PREVIOUS CHECK.
